Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is it because of pregnancy that I am feeling tired and sleepy ?

im feeliing tired.a couple of weeks ago i took the plan b pill and i had a hard time with it back pain cramping and bleeding a couple of days after. then i got my normal period right after the plan b bleeding. it all lasted about two weeks. then myy boyfriend and i had sex unprotected but i was not ovulating. im sleepy all the time now is it too early to take a test? could i be pregnant?
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
If you had unprotected sex then there are chances to get pregnant.As for the tiredness you feel it can be due to various reasons like anaemia;deficiency of vitamins and minerals;overwork;and even due to pregnancy.Presently you have to wait til your periods and if you miss the periods then get tested for pregnancy.Till that time you can do your CBC blood test to rule out anaemia and if your haemoglobin is less then you have to start on iron supplements and even you can start on a multivitamin tablet.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor